# SDR R61A201302070159

- Difficulty date: February 7, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,290 hours, 16,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 17067899401
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT ACM INLET DUCT SUPPORT CLAMP CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ACM INLET DUCT CLAMP SUPPORT IASW EMB 170 SRM  51-41-01, AND 51-40-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
